Posted 5/28/2009 12:03 AM (GMT -7)
Please don't take me wrong for saying this but I'm saying this from experience. Please be careful while on this drug. It is not for everyone. My daughter has ADHD and has been on these types of drugs since she was in first grade. It's a stimulant, and in my opinion, I wouldn't take it because it would probably make me feel really bad....just like diet pills. When someone has a weakend immune system, I don't think stimulants are good to take unless, in your case, they absolutely have too. My daughter has been having side affects her whole life from these drugs. Her heart beats fast, she gets moody sometimes, on a certain one( I can't remember the name of it), she felt really depressed. She HAS to take it or she cannot focus or be organized in any way. We have tried natural remedies but none of them worked. We even thought at one point while she was in school that she may be able to get off....all her grades dropped dramatically. She cannot even hold a job without it because she is all over the place so, she truly needs it but has to suffer with the side affects. Just be very careful with this drug.
I hope you don't think this is negative in anyway. I'm telling you this because I care.